# SDR PCAA9700421

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHP
- Make and model: Dhav DHC8102
- Aircraft serial: 258
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 45E041
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB-OUT FROM BWI, THE NR 1 ENGINE OIL TEMP WENT TO 120 DEGREES FOR APPROXIMATELY 10 MINUTES.  A/C RETURNED TO FIELD, BWI, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, REMOVED AND REPLACED NR 1 ENGINE OIL TEMP BULB, AND OIL COOLER DIVERTER VALVE IAW MM.  PERFORMED TEST FLIGHT SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
